Incidence coloring of regular graphs and complement graphs

Pak Kiu SUN*

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

6 Citations (Scopus)


Using a relation between domination number and incidence chromatic number, we obtain necessary and sufficient conditions for r-regular graphs to be (r + 1)-incidence colorable. Also, we determine the optimal Nordhaus-Gaddum inequality for the incidence chromatic number.

Original languageEnglish
Pages (from-to)2289-2295
Number of pages7
JournalTaiwanese Journal of Mathematics
Issue number6
Publication statusPublished - 2012

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Complement graph
  • Domination number
  • Incidence chromatic number
  • Regular graph


Dive into the research topics of 'Incidence coloring of regular graphs and complement graphs'. Together they form a unique fingerprint.

Cite this